# SDR CALA0400528

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N14662
- Make and model: Boeing 737524
- Aircraft serial: 28923
- Aircraft time: 15,850 hours, 8,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69482836
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL AT UPPER FLANGE FASTENER HOLE IN E&E COMPARTMENT BILGE AREA, STA 300, LBL 4.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 69-48283.
